Sh:1052

Bib entry
@article{Sh:1052,
 author = {Shelah, Saharon},
 title = {{Lower bounds on coloring numbers from hardness hypotheses in pcf theory}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {144},
 number = {12},
 year = {2016},
 pages = {5371--5383},
 issn = {0002-9939},
 doi = {10.1090/proc/13163},
 mrclass = {03E04 (03C15 03E05)},
 mrnumber = {3556279},
 mrreviewer = {Shimon Garti},
 doi = {10.1090/proc/13163},
 note = {\href{https://arxiv.org/abs/1503.02423}{arXiv: 1503.02423}},
 arxiv_number = {1503.02423}
}